# SDR SWAA2022030262343

- Difficulty date: January 30, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N550WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30279
- Aircraft time: 55,213 hours, 34,313 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Track
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER 333AT ACCESS PANEL FWD TRACK HAVE CRACK / REPLACED LT HORZ STAB. 333AT PANEL FWD TRACK IAW SOPM 20-50-01
